# SDR AALA202511261538

- Difficulty date: November 16, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 35,405 hours, 14,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR TO AFT CARGO COMPARTMENT ZEE ASSEBMLY LOCATED AT BS 727C, S25R. REPLACED ZEE ASSEMBLY PER SRM 53-00-53.
